Previous |  Up |  Next

Article

References:
[1] J. Džurina: Comparison theorems for nonlinear ODE’s. Math. Slovaca 42 (1992), 299–315. MR 1182960
[2] T. A. Chanturia: Integral criteria for oscillation of solutions of higher order linear differential equations I, II. Differenciaľnye Uravnenija 16 (1980), 470–482, 635-644. (Russian)
[3] T. A. Chanturija and I. T. Kiguradze: Asymptotic properties of solutions of nonautonomous ordinary differential equations. Nauka, Moscow, 1990. (Russian)
[4] I. T. Kiguradze: Some singular boundary value problems for ordinary differential equations. University Press, Tbilisi, 1975. (Russian) MR 0499402
[5] Y. Kitamura and T. Kusano: Nonlinear oscillation of higher-order functional differential equations with deviating arguments. J. Math. Anal. Appl. 77 (1980), 100–119. DOI 10.1016/0022-247X(80)90263-2 | MR 0591264
[6] T. Kusano and M. Naito: Comparison theorems for functional differential equations with deviating arguments. J. Math. Soc. Japan 3 (1981), 509–532. DOI 10.2969/jmsj/03330509 | MR 0620288
[7] J. Ohriska: Oscillation of differential equations and v-derivatives. Czech. Math. J. 39 (1989), 24–44. MR 0983481 | Zbl 0673.34044
[8] K. T. Tanaka: Asymptotic analysis of odd order ordinary differential equations. Hiroshima Math. J. 10 (1980), 391–408. MR 0577867 | Zbl 0453.34033
Partner of
EuDML logo